Singularity order at the crack tip in materials with initial stresses
Doklady Akademii Nauk, Tome 289 (1986) no. 2, pp. 310-313
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1986_289_2_a11,
author = {A. N. Guz},
title = {Singularity order at the crack tip in materials with initial stresses},
journal = {Doklady Akademii Nauk},
pages = {310--313},
year = {1986},
volume = {289},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1986_289_2_a11/}
}
A. N. Guz. Singularity order at the crack tip in materials with initial stresses. Doklady Akademii Nauk, Tome 289 (1986) no. 2, pp. 310-313. http://geodesic.mathdoc.fr/item/DAN_1986_289_2_a11/